# SDR MASA20210915437

- Difficulty date: August 21, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N957LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15377
- Aircraft time: 13,686 hours, 10,384 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703320232
- Condition: Cracked
- Location: Bs 280 Rbl 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR BEAM RBL 12.00, FS280.00, WL73.5 AT FWD AVIONICS/FLIGHT CONTROLS COMPARTMENT. FLOOR BEAM RBL 12.00, FS280.00, WL73.5 WAS REPAIRED PER EA 72-2021-146 REV. IR
